MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 4 L

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 4 L
Model Number 02.07.2404L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 1906423: (b)(4) items manufactured and released on 05-nov-2019.Expiration date: 2024-10-22.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a fracture at femoral level that was caused from the patient stepping and twisting her leg.The surgeon cabled and plated the fracture and did not revise any components 1 month after previous surgery.The surgery was completed successfully.The patient had a primary implanted with competitor products, on (b)(6) 2020 the competitor products were revised with medacta products.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 4 L
Common Device Name
FEMUR REVISION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10634600
Report Number3005180920-2020-00683
Device Sequence Number16945153
Product Code JWH
UDI-Device Identifier07630030821424
UDI-Public07630030821424
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2024
Device Model Number02.07.2404L
Device Catalogue Number02.07.2404L
Device Lot Number1906423
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;